MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: 9734193.A medtronic representative went to the site to test the equipment.It was reported that the touchscreen on the monitors are unresponsive to touch.The software and instruments passed the system checkout.The two monitors will be replaced.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used outside of procedure.It was reported that one of the boom monitors was flickering and a clicking noise could be heard coming from the monitors.The site was using the operating room where the system is installed in but the system was not in use.It was later reported that the site called about monitor going black and not coming back on.It was determined that the touchscreen is unresponsive to touch.No patient present.
 
Additional Manufacturer Narrative
H3: a medtronic representative went to the site to test the equipment.It was reported that the rack trans-receiver of the navigation system was replaced.The hardware, software, and instruments passed the system checkout.Previous codes still applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EQUIPMENT RACK 9734060 I7 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9676077
Report Number1723170-2020-00378
Device Sequence Number11555608
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2012
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/16/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1